Currency spillovers and tri-polarity: a simultaneous model of the US dollar, German mark and Japanese yen
Ronald MacDonald and
Ian Marsh ()
Journal of International Money and Finance, 2004, vol. 23, issue 1, 99-111
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0261-5606(03)00064-0
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Currency Spillovers and Tri-Polarity: A Simultaneous Model of the US Dollar, German Mark and Japanese Yen (1999) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:23:y:2004:i:1:p:99-111
Access Statistics for this article
Journal of International Money and Finance is currently edited by J. R. Lothian
More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().